# SDR NOCA00109

- Difficulty date: January 1, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 ABC EMERGENCY EXIT LIGHT INOP.  RELAMPED 1ABC EMERGENCY EXIT LIGHT.  OPS CK OK IAW MM 33-51-00.
